# SDR AALA20111029TUL02

- Difficulty date: October 29, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N584AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53247
- Aircraft time: 57,937 hours, 29,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP IS CORRODED UNDER AFT GIRT BAR FITTING BRACKET AT AFT SERVICE DOOR.  INSTALLED SUB FLOOR BRACKET, DOUBLER AND FILLER PER TO AARD 53-20-00-16.
